# SDR FDEA201711013119

- Difficulty date: November 1, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 1780, X= -8.5 FOUND CORROSION. CORROSION REMOVED AND FOUND EXCEEDED ALLOWABLE DAMAGE LIMIT OF SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT REPAIR PER SRM 53-00-52-2R REPAIR 1 FIG 201 FROM EXISTING SPLICE AT STA 1651 TO STA 1791, X=-8.5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
